MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSIA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSIA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number SESR01
Medical Device Problem Codes Pacing Problem (1439); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Cardiac Arrest (1762); Chest Pain (1776); Dyspnea (1816)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient reported that four weeks ago, they went into cardiac arrest and their heart stopped.A defibrillator was used to shock the patient to revive them.The patient further reported that there is something wrong with their implantable pulse generator (ipg), that it stopped working previously and that their heart rate is currently under the lower pacing rate limit of their ipg.The patient also reported that they are currently experiencing difficulty breathing and chest pain.The ipg remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the patient was hospitalized due to cardiac arrest caused by hypokalemia with pulseless ventricular tachycardia.Symptoms experienced by patient were not due issue with their ipg.

Brand Name
SENSIA IPG
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9957374
Report Number3004209178-2020-07150
Device Sequence Number2808247
Product Code NVZ
UDI-Device Identifier00643169474260
UDI-Public00643169474260
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2017
Device Model NumberSESR01
Device Catalogue NumberSESR01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer05/21/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407658 LEAD; 407658 LEAD
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age60 YR
Patient Weight75